# SDR CALA2014111901457

- Difficulty date: November 15, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 41,491 hours, 16,689 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IGC CORROSION AT LT WING SPAR IFSS 120 AT UPPER & LOWER BONDING STRAP LOCATIONS FOR LT FWD FUEL BOOST PUMP 12 & 6 O`CLOCK POSITIONS.  REPAIRED CORRODED AREA OF FRONT WING SPAR AT INBD BOOST PUMP LOCATION IAW SRM 57-20-10.  FUEL TANK LEAK CHECK TO BE PERFORMED ON LOG PAGE 9702534 & BOOST PUMP INSTALLATION TO BE COMPLETED ON LOG PAGE 9701680.  SEE ENTRIES BELOW FOR ALL WORK ACCOMPLISHED.
